# SDR AALA201607159005

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 10,078 hours, 4,175 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tachometer
- Part number: C201050002
- Part serial: 66315
- Condition: Faulty
- Location: Mlg
- Part time: 10,078 hours, 4,175 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE LEFT STRUT OUTBOARD TIRE BLEW ON LANDING. THE TOWER NOTED SPARKS COMING FROM THE AIRCRAFT DURING THE LANDING AND THE EMERGENCY CFR VEHICLES WERE DISPATCHED. THE FLIGHT CREW REPORTED THAT THEY RECIEVED A LEFT BRAKE RELEASED ECAM UPON TOUCHDOWN AND THE INBOARD BRAKE LEFT STRUT REACHED 800 DEGREES AFTER LANDING. THE AIRCRAFT TAXIED TO THE GATE UNDER IT'S OWN POWER WITH NO FURTHER INCIIDENT.  AIRCRAFT WAS GROUNDED.  MAINTENACE REPORTRED THAT AIRMAN REFLECTED  THAT THERE WERE FAULTS RECORDED FOR THE TACH 19GG AND THAT THE #2 BRAKE TEMPERATURE WAS OVER 810 DEGREES. WHEEL TACHOMETER 19GG WAS REPLACED PER AMM 32-42-57 AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
